Georgia Babies

motrin question

so for those of you who don't know, Riley was run over by a (plastic) car (hahahaha) and "broke" his leg....so anyway, we've basically been giving him motrin for a week now, which bothers me but he still seems to be in pain, but now I'm wondering, can it upset their tummies?  He hasn't been eating very much of anything for the past 2-3 days and he is still having these huge crying bouts where he is just completely inconsolable and so I'm not sure if it is his leg or if his stomach is upset from all this motrin, or I guess any other random thing?  anyone know?  bueller?

for more on the actual story:  https://lakesfamilyfun.blogspot.com/2011/02/breaking-news.html

image

Re: motrin question

  • I would say it's entirely possible the Motrin's bothering him. The bouts of crying sound heartbreaking. Try weaning him off the Motrin and see if that doesn't improve things. Has he been complaining about his leg hurting at all?

    Also, and I don't mean to sound flip, he could be milking the attention he's getting from you.

    Lil' G was born April 25, 2008! Big C was born September 28, 2011! Image and video hosting by TinyPic
  • motrin can definitely upset their tummies. I would call your pedi and check it out since it seems like he is hurting. I hope the poor guy feels better soon!

    image
    Lilypie Second Birthday tickers
    Lilypie Kids birthday Ticker
  • Loading the player...
  • Motrin can upset his tummy but also, one of our pedi's rule of thumb is if they are inconsolable you should probably have it checked out.  When is he supposed to have a follow up appointment for his leg?
  • Motrin definitely upsets Bailey's stomach and if he has to take it longer then a day it kills his sleep too. He had a virus the other week with high fever for almost a week and I had to give him probotics in his milk to help his stomach. We use florstor for kids.
    BFP 12/23/07, M/C 1/25/08 Lilypie Fourth Birthday tickers Lilypie Third Birthday tickers Lilypie First Birthday tickers
  • Motrin rips lil Noah's tummy apart.  I always start with tylenol (I think Motrin works better).  I think because he comes out of his crying he is ok.  If he can't stop I would have him seen.  You could alternate it.  Also give him a tums for his tummy.  Sometimes that is all they need.  The thought of medicine works better than the actual medicine.  I hate that he broke his leg.  Poor kid! 

    When in doubt call the Dr!  You will never regret making the call!

  • Is he still wearing the boot during the crying bouts?  The only reason I ask is because when my mom broke her foot right before Sophie was born, they put her in one of those boots and she said that most of the time it really helped and felt fine.  But then all of a sudden it would get really uncomfortable and even painful and she had to take it off for a while and let it "breathe."  She said that she was so glad they had just put her in a boot that she could take off b/c she thinks if she had felt that way in a full cast she would have been in tears- it was that bad.  But if its not that, I would try switching over to tylenol or even alternating between the two and see if that helps.  If not, I would definitely call the doc again. 

    image

    image

    image

    image

     


  • Could his leg be swelling up and causing him to be in alot of pain?
    image
    Lilypie Second Birthday tickers
    Lilypie Kids birthday Ticker
This discussion has been closed.
Choose Another Board
Search Boards
"
"